Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Faty Tissue
Sep 27, 2009

Hi, I am on med for the last 5 years now and I have a faty tissue on my panis,I do feel pain when have an eraction,what do I and how to get rid of it

Response from Dr. Henry

Fatty tissue on penis has not been a feature of the lipodystrophy syndrome seen in treated HIV infection. There are other conditions (often not HIV related) that can cause deformities of the penis (such as )below taken from Mayo Clinic sebsite:

Peyronie's disease is the development of abnormal scar tissue, or plaques, in tissues inside the penis. When a penis affected by Peyronie's (pa-ro-NEEZ) disease is erect, it's usually bent and may be painful.

You should discuss with your HIV doc and perhaps see a urolgist. KH



Previous
Atripla and Neck/Shoulder Cramp
Next
Question regarding neuropathy.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement